The identity of the zero-truncated, one-inflated likelihood and the zero-one-truncated likelihood for general count densities with an application to drink-driving in Britain

van der Heijden, Peter G. M., Böhning, Dankmar . The Annals of Applied Statistics 2019. 13 (2) :1198-1211

Locate this article in:

Bibtex

@article{CIS-495604,
  Author = {van der Heijden, Peter G. M. and Böhning, Dankmar},
  Title = {The identity of the zero-truncated, one-inflated likelihood and the zero-one-truncated likelihood for general count densities with an application to drink-driving in Britain},
  Journal = {The Annals of Applied Statistics},
  Volume = {13},
  Number = {2},
  Year = {2019},
  Pages = {1198--1211},
  Keywords = {}
}

Similar articles